I AM TYPE II, I TAKE MY MEDS AND VITIAMINS, PLUS ALERGY MED EVERY MORNING AND THEN EAT BREAKFAST.
I WAS TAKING MMS1 EVERY DAY PROTOCOL 1000 FOR A WEEK.
I DEVELOPED A SORE THROAT AND COUGH, SO I STOPPED. I DID NOT KNOW IF MY VITIAMINS WERE INTERFERRING WITH THE MMS OR IF IT WAS THE NEW MEDS I WAS TAKING.
PLEASE GIVE ME SOME FEEDBACK.
I READ THE BOOK. DOES NOT SAY ANYTHING ABOUT VITIAMINS.
I ALSO READ THE PAMPLET FOR THE NEW MED, KOMBIGLYZE XR, IT DOES SAY SYMPTHOMS MAY OCCUR AS COUGH AND SO I AM THINKING OF RETURNING TO THE OLD MEDS, METFORMIN.
Just curious if you are still coughing and if you think it is from the MMS. I'm having that reaction, too. I think MMS is clearing out something in my lungs that's maybe been there for a long time. I've been coughing up phlegm for 3 weeks while on protocol 1000. It's a very productive, infrequent cough of loose phlegm that I'm able to expel.
I don't take any antioxidants until two hours after my last MMS dose. I'm noticing that if I have coffee or chocolate during my 4 hours when antioxidants are allowed the cough turns dry and unproductive and I cough a lot. I just started experimenting with taking no vitamins, coffee, chocolate, stevia, polyphenol supplements, etc., to see the effect.
The following user(s) said Thank You: pam, fourfingerz
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.